# SDR FDKA200604055

- Difficulty date: April 3, 2006
- Submitted: June 22, 2006
- Operation: Air carrier
- Aircraft: N832MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145310
- Aircraft time: 13,065 hours, 12,170 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FUEL SMELL DURING THE APU START.  OP'S CHECK NORMAL.
